# SDR ASAA2024073051828

- Difficulty date: July 30, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A75014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, RH TRANSITION PANEL CORRODED BETWEEN STA 500A-500D. GROUNDED - YES. REMOVED & REPLACED TRANSITONAL PANEL IAW B737-700 SRM 51-40-02-0G-0 W=1.5" O=.040 R=.032 L=3.0" D=.008.
